# SDR MEX2002153

- Difficulty date: May 5, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Engine: Pwa JT8D217
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: V3400283
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START THE (APPROACH IDLE FUSE) MESSAGE COMES ON, THE ENGINE NR 2 IS MORE ACCELERATED THAN ENGINE NR 1.  THE RIGHT SOLENOIDE WAS REPLACED IAW MM, TEST CORRECT IAW MM.
